# SDR SWAA2024091034720

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 62,116 hours, 37,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKETS FOR OVERWING EMERGENCY LIGHT EXIT ASSEMBLY BROKEN<[01] R/R EMERGENCY LIGHT ASSY. AT OVER WING IN CEILING PER MM 33-51-01
